Sent: Wednesday, August 11, 2004
To: fred baughman MD
I concur completely with Dr. Baughman on Elavil.
It is a deadly drug and very toxic. It is as strong on serotonin reuptake as
Prozac. In other words it is just as potent and deadly as Prozac is.
aunt took Elavil for one month after becoming depressed after heart surgery. She
was so psychotic she was telling my uncle that he was Satan. Nothing he could
say would convince her otherwise. This is a couple with the most perfect, caring
and loving relationship for over 50 years that I have ever met. The thought of
this being given to a child is mind boggling and yet they do it all the
I agree with Dr. Baughman that this case should be taken to court.
These companies who manufacture these older antidepressants have been getting
away with murder for FAR TOO LONG!!!! It is my hope that the spotlight on SSRI
antidepressants will shed light on the carnage left behind by these older
Blake Tracy, Ph.D.,
Executive Director, International Coalition
For Drug Awareness
Author: Prozac: Panacea or Pandora? – Our Serotonin
&audio tape on safe withdrawal: “Help! I Can’t Get
Order Number: 800-280-0730
In a message dated 8/10/2004 11:52:30 AM Mountain
Daylight Time, firstname.lastname@example.org writes:
Subj: Re: Elavil
Date: 8/10/2004 11:52:30 AM Mountain
from the Internet
From ESSENTIALS OF DRUG THERAPY,
GE Johnson, WB Saunders, 1991: “The quantities of heterocyclic
antidepressants prescribwed are quite capable of killing. For example, 1
g of amitriptyline, imipramine, or doxepin produces severe toxic reactions in
adults, and 12 g can be fatal.” Elavil, Endep, amitriptyline is a
heterocylclic antidepressant just as is desipramine which has caused and is,
no doubt, causing sudden cardiac deaths in children with behavioral problems
(no actual diseases) and which Werry argued in 1995 should be embargoed for
use in children.
Riddle MA et al. Another sudden death in a child
treated with desipramine. J Am Acad Child Adolesc Psychiatry. 1993
Werry JS, Biederman J, Thisted R,
Greenhill L, Ryan N. Resolved: cardiac arrhythmias make desipramine an
unacceptable choice in children. J Am Acad Child Adolesc
Psychiatry. 1995 Sep;34 (9):1239-45
I have testified in desipramine
cases, might be available to assist in this case if litigation is under way.
Fred Baughman, MD
—– Original Message —–
Sunday, August 08, 2004 10:01 AM
Does anyone have any personal experience
with this drug?
I have a child who was poisoned, there are traces of
this according to autopsy.
Please let me know Denise
The Defense Foundation for
In a caring heart it is the silent cries that are
heard the loudest~DM2003
~Changing The Destiny Of A Child ~
Journalism Defense Resource